MAUDE Adverse Event Report: MIZUHO OSI TRIOS SURGICAL TABLE; OPERATING TABLE

MIZUHO OSI TRIOS SURGICAL TABLE; OPERATING TABLE
Model Number 7803
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946); Paraplegia (2448); Respiratory Insufficiency (4462); Unintended Extubation (4564)
Date of Event 04/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient fell off the operating room table midway through the procedure causing the endotracheal tube and surgical spreaders to be ripped out of place.The doctor stated that they were tilting the bed when the patient slipped off and fell to the floor.The following morning patient was alert and oriented but paralyzed from the waist down.Unfortunately, he passed away a couple of days later due to paralysis and respiratory insufficiency.
 
Additional Manufacturer Narrative
Patient securement to the table was insufficient for the desired degree of tilt.
 
Event or Problem Description
Procedure was t5 to t10 laminectomy with microscopic dissection and tumor resection.Patient was prone, lower body secured to table.The table was airplaned to improve surgical access.Patient slid off the table onto the floor.

Brand Name
TRIOS SURGICAL TABLE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key16238013
Report Number2921578-2023-00001
Device Sequence Number17730372
Product Code JEA
UDI-Device Identifier00842430103957
UDI-Public00842430103957
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7803
Device Catalogue Number7803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexMale
Patient Weight105 KG